# SDR AALA202010129030

- Difficulty date: September 30, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,221 hours, 5,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53676518000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND DELAMINTATED FLOOR PANEL AT FR 56 TO FR 60 MEASURING L=13 IN, W=2.5 IN.  REMOVED AND REPLACED FLOOR PANEL FLOOR PANEL.
